# SDR DALA1011800661

- Difficulty date: February 20, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1400-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER EXTERIOR FUSELAGE STA 1400 TO 1460, LONGERON 26R TO 26L FUSELAGE SKIN HAS CORROSION.  ACCOMPLISHED ER/A 482425-14 REV ORIGINAL, REF NON ROUTINE 157324  (DL757101356).
